Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries

Authors: L. A. Caffarelli and Fang-Hua Lin
Journal: J. Amer. Math. Soc. 21 (2008), 847-862
MSC (2000): Primary 35B25, 35P30, 49N60
Published electronically: February 12, 2008
MathSciNet review: 2393430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we study the asymptotic limits of solutions of some singularly perturbed elliptic systems. The limiting problems involve multiple valued harmonic functions or, in general, harmonic maps to singular spaces and free interfaces between supports of various components of the maps. The main results of the paper are the uniform Lipschitz regularity of solutions as well as the regularity of free interfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 35B25, 35P30, 49N60

Retrieve articles in all journals with MSC (2000): 35B25, 35P30, 49N60

Additional Information

L. A. Caffarelli
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712

Fang-Hua Lin
Affiliation: Department of Mathematics, Courant Institute of Mathematical Sciences, New York University, 251 Mercer Street, New York, New York 10012

PII: S 0894-0347(08)00593-6
Keywords: Singular limit, regularity of free interface, multiple-valued harmonic functions, harmonic maps.
Received by editor(s): August 24, 2006
Published electronically: February 12, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia